# SDR QXEA200600681

- Difficulty date: March 1, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C4, RIGHT HAND WING TANK LID 624BT, FRETTING CORROSION ON INBOARD END OF LID AT INBOARD END OF TANK REBATE.  REPAIRED IAW DHC8 RD 8-57-633, PAGE 2 AND 3.
